# SDR ASAA2021020634060

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,716 hours, 8,860 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Inoperative
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#A FIRE LOOP SHOWS FAULT UPON TESTING, #1 FIRE SWITCH DOES NOT ILLUMINATE ON TEST ALSO, OPS NORMAL IN B LOOP. GROUNDED - YES. REMOVED AND REPLACED ENG #1 MW0315 HARNESS REF B737-900 AMM 26-11-02-400-801, OPS NML REF AMM 26-11-00-710-801. MOVED SWITCH TO NORMAL.
